MAUDE Adverse Event Report: GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER

GREATBATCH MEDICAL LEAD ADAPTOR; BIPOLAR EPICARDIAL LEAD ADAPTER
Model Number 501214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: the patients entire system was explanted due to infection.

Brand Name
LEAD ADAPTOR
Common Device Name
BIPOLAR EPICARDIAL LEAD ADAPTER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
MDR Report Key11307167
Report Number2183787-2021-00005
Device Sequence Number3286984
Product Code DTD
UDI-Device Identifier00821329900280
UDI-Public(01)00821329900280(11)160801(17)190801
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model Number501214
Device Lot NumberW3505079
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;